CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Effects of glucocorticoids in the L-arginine-induced acute pancreatitis: the mechanism of NF-KB activation
DOI 10.1055/s-2006-943459
Bibliografische Angaben
Nachweis in CareLit
Autor:innenA Paszt, A Szabolcs, L Tiszlavicz, E Duda, T Takács, G Lázár
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe06/2006
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Introduction: The effects of glucocorticoids on acute pancreatitis (AP) have remained contradictory. The aims of the present study were 1. to investigate the consequences of an exogenous glucocorticoid agonist (methylprednisolone – MP) and a glucocorticoid antagonist (RU-38486– RU) treatment on local and systemic responses to L-arginine-induced acute pancreatitis in rats, and 2. to gain an insight into the role of N…
Zitieren
Zitierempfehlung
A Paszt, A Szabolcs, L Tiszlavicz, E Duda, T Takács, G Lázár (2006) Effects of glucocorticoids in the L-arginine-induced acute pancreatitis: the mechanism of NF-KB activation. Zeitschrift für Gastroenterologie (06). https://doi.org/10.1055/s-2006-943459
Mit CareLit weiterarbeiten